| Model Number |
C4120 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
Event or Problem Description
Procedure performed: unk.Medwatch # (b)(4).The grasper jaws were tight, did not open and close properly.They were taken off the field and replaced with new device without event.There was no harm to the patient.Date of event: (b)(6) 2019.Additional information received via email on 06may2019 from risk management coordinator: date of event (b)(6) 2019 same as stated on medwatch report.Information not provided for the questions at what point during the procedure did the device become difficult to actuate.Information not provided for the question was it difficult to actuate upon initial use.Patient status: there was no harm to the patient.Type of intervention: they were taken off the field and replaced with new device without event.
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
Event or Problem Description
Procedure performed: unk.Medwatch #0504240000-2019-8015 the grasper jaws were tight, did not open and close properly.They were taken off the field and replaced with new device without event.There was no harm to the patient.Date of event feb 2019.Additional information received via email on 06may2019 from risk management coordinator: date of event 2/11/19 same as stated on med watch report.Information not provided for the questions at what point during the procedure did the device become difficult to actuate.Information not provided for the question was it difficult to actuate upon initial use.Patient status: there was no harm to the patient.Type of intervention: they were taken off the field and replaced with new device without event.